MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 4"; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 4"; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number QRP4
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation was unable to replicate the reported issue.The pump was able to maintain communication with the frame during complete endurance testing.There was no noticeable damage to the device.
 
Event or Problem Description
User reported that intermittent connectivity issues causing the pump to stop during the procedure.There was no patient harm; however, unintended pump stops are considered reportable by spectrum medical.

Brand Name
QUANTUM ROLLER PUMP - 4"
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key23838246
Report Number3006073153-2025-00309
Device Sequence Number9030464
Product Code DTQ
UDI-Device Identifier05060434420794
UDI-Public05060434420794
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP4
Device Catalogue Number51-000011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown